Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1291-1297
http://dx.doi.org/10.1155/IJMMS.2005.1291

On horizontal and complete lifts from a manifold with fλ(7,1)-structure to its cotangent bundle

1Department of Mathematics, Kent State University Tuscarawas, New Philadelphia 44663, OH, USA
2Lucknow University, Lucknow 226007, UP, India

Received 1 August 2003

Copyright © 2005 Lovejoy S. Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lovejoy S. Das, Ram Nivas, and Virendra Nath Pathak, “On horizontal and complete lifts from a manifold with -structure to its cotangent bundle,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 8, pp. 1291-1297, 2005. https://doi.org/10.1155/IJMMS.2005.1291.